Alert archive / Ohio / Snow Advisories in 2007
Snow Advisory 2, NWS Wilmington, OH
NWS Wilmington, OH issued this snow advisory at Feb 16, 2007, 3:04 PM EST for 32 counties in Ohio; 8 counties in Indiana; 12 counties in Kentucky. It took effect at Feb 17, 2007, 4:00 AM EST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2007, 3:04 PM EST (20:04 UTC)
- In effect from
- Feb 17, 2007, 4:00 AM EST
- Expired
- Feb 17, 2007, 11:03 PM EST
- In force
- 19 hr
- Issued by
- NWS Wilmington, OH
All 52 counties
Dearborn County, IN, Fayette County, IN, Franklin County, IN, Ohio County, IN, Ripley County, IN, Switzerland County, IN, Union County, IN, Wayne County, IN, Boone County, KY, Bracken County, KY, Campbell County, KY, Carroll County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Lewis County, KY, Mason County, KY, Owen County, KY, Pendleton County, KY, Robertson County, KY, Adams County, OH, Auglaize County, OH, Brown County, OH, Butler County, OH, Champaign County, OH, Clark County, OH, Clermont County, OH, Clinton County, OH, Darke County, OH, Delaware County, OH, Fairfield County, OH, Fayette County, OH, Franklin County, OH, Greene County, OH, Hamilton County, OH, Hardin County, OH, Highland County, OH, Hocking County, OH, Licking County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Pickaway County, OH, Pike County, OH, Preble County, OH, Ross County, OH, Scioto County, OH, Shelby County, OH, Union County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 20 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 355 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 592 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS41 KILN 162004 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 304 PM EST FRI FEB 16 2007 ...SNOW TO AFFECT OHIO VALLEY LATE TONIGHT AND SATURDAY... INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-170415- /O.NEW.KILN.SN.Y.0002.070217T0900Z-070218T0100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 304 PM EST FRI FEB 16 2007 ...SNOW ADVISORY IN EFFECT FROM 4 AM TO 8 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM EST SATURDAY. A QUICK MOVING ALBERTA CLIPPER WILL DROP THROUGH THE OHIO VALLEY ON SATURDAY. THIS WILL BRING SNOW TO THE REGION BEGINNING LATE TONIGHT AND CONTINUING THROUGH SATURDAY. 2 TO 3 INCHES OF SNOW ARE EXPECTED BY SATURDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS, BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING, MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-170415- /O.NEW.KILN.SN.Y.0002.070217T1200Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 304 PM EST FRI FEB 16 2007 ...SNOW ADVISORY IN EFFECT FROM 7 AM TO 11 PM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 11 PM EST SATURDAY. A QUICK MOVING ALBERTA CLIPPER WILL DROP THROUGH THE OHIO VALLEY ON SATURDAY. THIS WILL BRING SNOW TO THE REGION BEGINNING NEAR DAYBREAK AND CONTINUING THROUGH SATURDAY EVENING. 2 TO 3 INCHES OF SNOW ARE EXPECTED BY SATURDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS, BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING, MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ RYAN
6 follow-up statements
000 WWUS41 KILN 170247 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 947 PM EST FRI FEB 16 2007 ...SNOW TO AFFECT OHIO VALLEY LATE TONIGHT AND SATURDAY... INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-171100- /O.CON.KILN.SN.Y.0002.070217T0900Z-070218T0100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 947 PM EST FRI FEB 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 PM EST SATURDAY. A QUICK MOVING ALBERTA CLIPPER WILL DROP THROUGH THE OHIO VALLEY ON SATURDAY. THIS WILL BRING SNOW TO THE REGION BEGINNING LATE TONIGHT AND CONTINUING THROUGH SATURDAY. 2 TO 3 INCHES OF SNOW ARE EXPECTED BY SATURDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-171100- /O.CON.KILN.SN.Y.0002.070217T1200Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 947 PM EST FRI FEB 16 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM TO 11 PM EST SATURDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM TO 11 PM EST SATURDAY. A QUICK MOVING ALBERTA CLIPPER WILL DROP THROUGH THE OHIO VALLEY ON SATURDAY. THIS WILL BRING SNOW TO THE REGION BEGINNING NEAR DAYBREAK AND CONTINUING THROUGH SATURDAY EVENING. 2 TO 3 INCHES OF SNOW ARE EXPECTED BY SATURDAY EVENING. NORTHWEST WINDS OF 15 TO 20 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$
000 WWUS41 KILN 170819 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 319 AM EST SAT FEB 17 2007 .A QUICK MOVING ALBERTA CLIPPER WILL SWING THROUGH THE OHIO VALLEY TODAY. THIS WILL BRING SNOW TO THE REGION TODAY...BEFORE ENDING THIS EVENING. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-171630- /O.CON.KILN.SN.Y.0002.070217T0900Z-070218T0100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 319 AM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. TWO TO THREE INCHES OF SNOW ARE EXPECTED TO FALL BY SATURDAY EVENING. NORTHWEST WINDS OF 10 TO 15 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-171630- /O.CON.KILN.SN.Y.0002.070217T1200Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 319 AM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 11 PM EST THIS EVENING. TWO TO THREE INCHES OF SNOW ARE EXPECTED BY SATURDAY EVENING. NORTHWEST WINDS OF 10 TO 15 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ SITES
000 WWUS41 KILN 171557 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1057 AM EST SAT FEB 17 2007 .A QUICK MOVING ALBERTA CLIPPER WILL SWING THROUGH THE OHIO VALLEY TODAY. THIS WILL CONTINUE TO BRING SNOW TO THE REGION THIS AFTERNOON...BEFORE ENDING THIS EVENING. KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-180000- /O.CON.KILN.SN.Y.0002.000000T0000Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 1057 AM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 1.5 INCHES OF SNOW THIS MORNING. AN ADDITIONAL 1 TO 1.5 INCHES OF ACCUMULATION WILL BE POSSIBLE INTO THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 3 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-180000- /O.CON.KILN.SN.Y.0002.000000T0000Z-070218T0100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 1057 AM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 2 INCHES OF SNOW THIS MORNING. AN ADDITIONAL 1 TO 1.5 INCHES OF ACCUMULATION WILL BE POSSIBLE INTO THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 3 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH ON SATURDAY NIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ RYAN
000 WWUS41 KILN 172109 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 409 PM EST SAT FEB 17 2007 .A QUICK MOVING ALBERTA CLIPPER IS MOVING THROUGH THE OHIO VALLEY THIS AFTERNOON INTO THIS EVENING. THE CLIPPER WILL CONTINUE TO BRING STEADY SNOW TO THE REGION ...BEFORE TAPERING OFF TO SCATTERED SNOW SHOWERS BEFORE MIDNIGHT. KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-180400- /O.CON.KILN.SN.Y.0002.000000T0000Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 409 PM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 2 INCHES OF SNOW. AN ADDITIONAL INCH OF ACCUMULATION WILL BE POSSIBLE INTO THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 3 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH TONIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-180100- /O.CON.KILN.SN.Y.0002.000000T0000Z-070218T0100Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 409 PM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 3 INCHES OF SNOW. AN ADDITIONAL INCH OF ACCUMULATION WILL BE POSSIBLE INTO THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 4 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH TONIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$
000 WWUS41 KILN 180031 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 731 PM EST SAT FEB 17 2007 .A FAST MOVING ALBERTA CLIPPER IS MOVING THROUGH THE OHIO VALLEY THIS EVENING. THE CLIPPER WILL CONTINUE TO BRING STEADY SNOW TO THE REGION...BEFORE TAPERING OFF TO SCATTERED SNOW SHOWERS BEFORE MIDNIGHT. INZ050-058-059-066-073>075-080-KYZ089>098-OHZ026-034-035-042>044- 051>053-060>062-070>072-077-078-180400- /O.EXT.KILN.SN.Y.0002.000000T0000Z-070218T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-MIAMI-CHAMPAIGN-CLARK-PREBLE-MONTGOMERY-GREENE-BUTLER- WARREN-CLINTON-HAMILTON-CLERMONT- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY... BELLEFONTAINE...PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON... XENIA...HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD 731 PM EST SAT FEB 17 2007 ...SNOW ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS EVENING... THE SNOW ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 3 INCHES OF SNOW. AN ADDITIONAL INCH OF ACCUMULATION WILL BE POSSIBLE THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 4 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH TONIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$ KYZ099-100-OHZ045-046-054>056-063>065-073-074-079>082-088-180400- /O.CON.KILN.SN.Y.0002.000000T0000Z-070218T0400Z/ MASON-LEWIS-UNION OH-DELAWARE-MADISON-FRANKLIN OH-LICKING- FAYETTE OH-PICKAWAY-FAIRFIELD-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS- PIKE-SCIOTO- INCLUDING THE CITIES OF...MAYSVILLE...VANCEBURG...MARYSVILLE... DELAWARE...LONDON...COLUMBUS...NEWARK...WASHINGTON COURT HOUSE... CIRCLEVILLE...LANCASTER...CHILLICOTHE...LOGAN...GEORGETOWN... HILLSBORO...WEST UNION...PIKETON...PORTSMOUTH 731 PM EST SAT FEB 17 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. MANY LOCATIONS HAVE ALREADY SEEN 1 TO 2 INCHES OF SNOW. AN ADDITIONAL INCH OF ACCUMULATION WILL BE POSSIBLE THIS EVENING...WITH TOTAL ACCUMULATIONS OF 2 TO 3 INCHES OF SNOW EXPECTED. NORTHWEST WINDS OF 10 TO 15 MPH TONIGHT MAY ALLOW FOR SOME BLOWING AND DRIFTING TO OCCUR. A SNOW ADVISORY IS ISSUED WHEN SNOW IS FORECAST TO DEVELOP IN THE AFFECTED AREAS... BUT ACCUMULATIONS ARE EXPECTED TO BE LIGHT. ANY SNOW WOULD MAKE DRIVING AND WALKING DIFFICULT BUT NOT IMPOSSIBLE ON UNTREATED ROADWAYS AND SIDEWALKS. WHEN TEMPERATURES ARE BELOW FREEZING... MOTORISTS NEED TO BE ESPECIALLY CAREFUL ON BRIDGES AND OVERPASSES WHERE SLIPPERY SPOTS CAN EASILY DEVELOP. $$
000 WWUS41 KILN 180403 WSWILN URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1103 PM EST SAT FEB 17 2007 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-180515- /O.CAN.KILN.SN.Y.0002.000000T0000Z-070218T0400Z/ WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE- DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY... CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA... OWENTON...WILLIAMSTOWN...FALMOUTH...BROOKSVILLE...MOUNT OLIVET... MAYSVILLE...VANCEBURG...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...DELAWARE... PIQUA...URBANA...SPRINGFIELD...LONDON...COLUMBUS...NEWARK... EATON...DAYTON...XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...HAMILTON...LEBANON...WILMINGTON...CHILLICOTHE... LOGAN...CINCINNATI...MILFORD...GEORGETOWN...HILLSBORO... WEST UNION...PIKETON...PORTSMOUTH 1103 PM EST SAT FEB 17 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE SNOW ADVISORY. THE SNOW ADVISORY HAS BEEN ALLOWED TO EXPIRE AT 11 PM. LIGHT SNOW AND SCATTERED SNOW SHOWERS WILL CONTINUE OVERNIGHT. HOWEVER...THE SIGNIFICANT ACCUMULATING SNOW HAS ENDED. ROADS MAY CONTINUE TO BE SLICK OVERNIGHT AND TRAVELERS SHOULD USE CAUTION. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this snow advisory went out at Feb 16, 12:36 PM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Feb 16, 12:36 PM EST, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 PM EST FRI FEB 16 2007
.AVIATION /18Z-18Z/...
RIDGE OF ARCTIC HIGH PRESSURE AXIS TO SLIP SE OF FA TDA WITH HIGH
LEVEL CLDS SPILLING IN FROM THE NORTHWEST DURG AFTN INTO THE EVE
HOURS. FOCUS SHIFTS TO NEXT CLIPPER SYSTEM OVER THE NRN PLAINS.
THIS SYSTEM TO TRACK SE THRU THE MID MS VLY TNGT AND ACRS OH
VALLEY SAT. FAVORABLE ISENTROPIC LIFT DEVELOPS LATE TNGT AHD
OF THIS SYSTEM WITH MID LEVEL CIGS DEVELOPG BTWN 06Z WEST AND
09Z EAST. HAVE COLUMN MOISTENING UP WITH SNOW DEVELOPING IN
THE WEST IN THE PRE-DAWN HOURS AND AFTER SUNRISE IN THE EAST.
HAVE PREVAILING SNOW DEVELOPING AT ALL TAF SITES WITH MVFR
CIGS INITIALLY. WITH MORE FAVORABLE MOISTURE AND LIFT DEVELOPING
DURING THE DAY EXPECT CIGS DROPPING BLO 1000 FEET AND VSBYS
BTWN 1 1/2SM AND 1/2SM.
&&
PREV DISCUSSION... /ISSUED 336 AM EST FRI FEB 16 2007/
SHORT TERM /TODAY THROUGH SUNDAY/...
WINDS ARE MARGINAL FOR WIND CHILL ADVISORY THIS MORNING...BUT
SEVERAL LOCATIONS IN THE NORTH ARE OVER 10 KTS AND THE WINDS SHOULD
PICK UP A LITTLE AFTER SUNRISE. VALUES ARE WELL BELOW THE -10
THRESHOLD...SO WENT AHEAD AND ISSUED THE ADVISORY UNTIL 11 AM.
THE CENTER OF HIGH PRESSURE CONTINUES TO DROP SOUTH THROUGH THE
PLAINS AND AS IT DOES THE WINDS WILL CONTINUE TO BACK TO THE W AND
THE SW. THIS WILL CUT OFF LAKE EFFECT SC AND THE SKIES SHOULD BE
MOSTLY SUNNY TODAY.
CLIPPER DROPS SE TONIGHT. MODELS VARY ON THE SPEED OF THE
SYSTEM...WITH THE NAM AND NGM BEING QUICKER THAN THE GFS. MODEL
DIAG LIKES THE SLOWER GFS SOLUTION WHICH IS BACKED BY THE
GEM...SO WILL FOLLOW THE GFS...WHICH FILLS THE SFC LOW AS IT SWINGS
INTO THE OH VLY AND TAKES THE TRACK OF THE VORT THROUGH KY. THIS
SHOULD GIVE THE SOUTH THE BEST SHOT AT THE HEAVIEST SNOWS...WITH
1-3 INCHES EXPECTED. EXPECTING AROUND AN INCH ACROSS THE NORTH.
SYSTEM EXITS ON SATURDAY NIGHT...WITH SOME LINGERING SNOW EARLY. THEN
WITH NW CAA FLOW OVER THE LAKES...WE SHOULD SEE FLURRIES ACROSS
THE REGION ON SUNDAY.
WENT ABOVE THE MAV TEMPS TODAY. I DONT SEE WHY THEY WOULD BE MUCH
DIFFERENT THAN WHAT OCCURRED YESTERDAY. TEMPS SHOULD RISE TONIGHT
AHEAD OF THE THE CLIPPER. STAYED CLOSE TO THE MAV TEMPS TONIGHT
THRU SAT NGT. WENT WITH A BLEND OF THE MET/MAV FOR HIGHS ON
SUNDAY.
SITES
LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
NO CHANGE TO PREVIOUS FORECAST.
AVIATION /06Z-06Z/...
LARGE HIGH PRESSURE RIDGE EXTENDING WEST SOUTHWESTWARD ACROSS THE FA
RESULTING IN VFR CONDITIONS. LOW PRESSURE SYSTEM MOVES RAPIDLY
SOUTHEAST INTO NORTHEAST MISSOURI BY 06Z ON SAT. LOW LEVEL MOISTURE
WILL ADVECT MVFR CEILINGS AND LIGHT SNOW STARTING ACROSS THE FA
AFTER 06Z SAT. LOW LEVEL WINDS WILL INCREASE OUT OF THE SOUTHWEST
DURING THE DAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR OHZ026-034-
035-042>046-051>055-060>063-071-072.
KY...NONE.
IN...WIND CHILL ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR INZ050-058-
059.
&&Hazardous weather outlook, Feb 16, 5:27 AM EST, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 527 AM EST FRI FEB 16 2007 INZ050-058-059-OHZ026-034-035-042>046-051>055-060>063-071-072- 171030- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-WARREN-CLINTON- 527 AM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT A WIND CHILL ADVISORY IS IN EFFECT UNTIL 11 AM THIS MORNING...AS WIND CHILL VALUES WILL DROP TO AS LOW AS 15 TO 20 BELOW ZERO EARLY THIS MORNING. VALUES WILL MODERATE AS THE MORNING PROGRESSES. THEN AS AN ALBERTA CLIPPER DROPS THRU THE MISSISSIPPI VALLEY LATE TONIGHT...LIGHT SNOW WILL SPREAD INTO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE BULK OF THE SNOW FROM THE ALBERTA CLIPPER WILL FALL SATURDAY...WITH 1 TO 2 INCHES OF SNOWFALL EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OHZ056-064-065-073-074-171030- LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING- 527 AM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES WILL DROP TO AS LOW AS 5 TO 10 BELOW ZERO EARLY THIS MORNING. VALUES WILL MODERATE AS THE MORNING PROGRESSES. THEN AS AN ALBERTA CLIPPER DROPS THRU THE MISSISSIPPI VALLEY LATE TONIGHT...LIGHT SNOW WILL SPREAD INTO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE BULK OF THE SNOW FROM THE ALBERTA CLIPPER WILL FALL SATURDAY...WITH 1 TO 2 INCHES OF SNOWFALL EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. INZ066-073>075-080-KYZ089>100-OHZ070-077>082-088-171030- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-BUTLER-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE- SCIOTO- 527 AM EST FRI FEB 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT WIND CHILL VALUES WILL DROP TO AS LOW AS 5 TO 10 BELOW ZERO EARLY THIS MORNING. VALUES WILL MODERATE AS THE MORNING PROGRESSES. THEN AS AN ALBERTA CLIPPER DROPS THRU THE MISSISSIPPI VALLEY LATE TONIGHT...LIGHT SNOW WILL SPREAD INTO THE REGION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE BULK OF THE SNOW FROM THE ALBERTA CLIPPER WILL FALL SATURDAY...WITH 1 TO 3 INCHES OF SNOWFALL EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SITES
In the hours before
Special weather statement, Feb 16, 1:10 PM EST, 1 hour 54 minutes before
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-162100- SPECIAL WEATHER STATEMENT...CORRECTED EXPIRATION TIME NATIONAL WEATHER SERVICE WILMINGTON OH 110 PM EST FRI FEB 16 2007 AN ALBERTA CLIPPER OVER THE NORTHERN PLAINS WILL TRACK SOUTHEAST INTO THE MIDDLE MISSISSIPPI VALLEY TONIGHT AND ACROSS THE OHIO OHIO VALLEY ON SATURDAY. SNOW WILL SPREAD INTO EASTERN INDIANA AND WESTERN OHIO IN THE PREDAWN HOURS AND INTO CENTRAL OHIO AND NORTHEAST KENTUCKY SHORTLY AFTER SUNRISE. SNOWFALL OF 1 TO 3 INCHES IS EXPECTED ACROSS THE REGION BY SATURDAY EVENING. WHILE THIS AMOUNT OF SNOW TYPICALLY WOULD NOT CAUSE MAJOR TRAVEL PROBLEMS...COMBINE IT WITH THE SNOW AND ICE LEFT OVER FROM THE STORM EARLIER THIS WEEK...AND TRAVELERS COULD EXPERIENCE SOME TRAVEL DELAYS. AR
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 2:07 AM EST | Wind Chill Advisory | ILN | Auglaize, Champaign, Clark, Clinton, Darke, Delaware and 13 more | 11 hr |
Nearby
Snow Advisories in Ohio, 2007Snow Advisories in Kentucky, 2007Snow Advisories in Indiana, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.